Open Journal of Optimization

Open Journal of Optimization

ISSN Print: 2325-7105
ISSN Online: 2325-7091
www.scirp.org/journal/ojop
E-mail: ojop@scirp.org
"Existence of Solutions to Path-Dependent Kinetic Equations and Related Forward-Backward Systems"
written by Vassili Kolokoltsov, Wei Yang,
published by Open Journal of Optimization, Vol.2 No.2, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Quantum mean field games
2020
[2] Численные методы решения задач" среднего поля"
2020
[3] Differential equations on measures and functional spaces
2019
[4] On mean field games with common noise and McKean-Vlasov SPDEs
2019
[5] “Mean Field Games” as Mathematical Models for Control and Optimization of Business Activity
2019
[6] Mean Field Games” as mathematical
2019
[7] Multi-agent interaction and nonlinear Markov games
2019
[8] Many agent games in socio-economic systems: corruption, inspection, coalition building, network growth, security
2019
[9] Mean-field Games Theory, Numerics and Applications
2018
[10] Regularity theory for mean-field game systems
SpringerBriefs in Mathematics book series, 2016
[11] An Approximate Nash Equilibrium for Pure Jump Markov Games of Mean-field-type on Continuous State Space
arXiv preprint arXiv:1605.05073, 2016
[12] Mean-field-game model of corruption
Dynamic Games and Applications, 2015
[13] On the mean field games with common noise and the McKean-Vlasov SPDEs
arXiv preprint arXiv:1506.04594, 2015
[14] Mean field game model of corruption
arXiv preprint arXiv:1507.03240, 2015
[15] Dynamic programming for mean-field type control
Comptes Rendus Mathematique, 2014
[16] An epsilon-Nash equilibrium for non-linear Markov games of mean-field-type on finite spaces
Commun. Stoch. Anal, 2014
[17] A 1/n Nash equilibrium for non-linear Markov games of mean-field-type on finite state space
arXiv preprint arXiv:1403.0426, 2014
[18] Mean Field Games Models—A Brief Survey
Dynamic Games and Applications, 2014
[19] Nash Equilibrium for Non-linear Markov Games of Mean-field-type on Finite State Space
2014
[20] Sensitivity analysis for HJB equations with an application to a coupled backward-forward system
2013
[21] Sensitivity analysis for HJB equations with an application to coupled backward-forward systems
arXiv preprint arXiv:1303.6234, 2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top